Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 2

Explicit free groups in division rings
J. Z. Gonçalves and D. S. Passman.
Proc. Amer. Math. Soc. 143 (2015), 459-468
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283636
Cluster algebras and symmetric matrices
Ahmet I. Seven.
Proc. Amer. Math. Soc. 143 (2015), 469-478
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283637
Bilateral series and Ramanujan’s radial limits
J. Bajpai, S. Kimport, J. Liang, D. Ma and J. Ricci.
Proc. Amer. Math. Soc. 143 (2015), 479-492
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283638
Regularity bounds for Koszul cycles
Aldo Conca and Satoshi Murai.
Proc. Amer. Math. Soc. 143 (2015), 493-503
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283639
Vector valued formal Fourier-Jacobi series
Jan Hendrik Bruinier.
Proc. Amer. Math. Soc. 143 (2015), 505-512
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283640
Containments of symbolic powers of ideals of generic points in $\mathbb{P}^{3}$
Marcin Dumnicki.
Proc. Amer. Math. Soc. 143 (2015), 513-530
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283641
Modules of higher order invariants
Frank D. Grosshans and Sebastian Walcher.
Proc. Amer. Math. Soc. 143 (2015), 531-542
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283642
Virtually splitting the map from $\operatorname{Aut}(G)$ to $\operatorname{Out}(G)$
Mathieu Carette.
Proc. Amer. Math. Soc. 143 (2015), 543-554
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283643
Bounding the projective dimension of a squarefree monomial ideal via domination in clutters
Hailong Dao and Jay Schweig.
Proc. Amer. Math. Soc. 143 (2015), 555-565
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283644
Degenerate hyperbolic equations with lower degree degeneracy
Qing Han and Yannan Liu.
Proc. Amer. Math. Soc. 143 (2015), 567-580
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283645
Inner functions with derivatives in the weak Hardy space
Joseph A. Cima and Artur Nicolau.
Proc. Amer. Math. Soc. 143 (2015), 581-594
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283646
Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation
Alex Mahalov and Sergei K. Suslov.
Proc. Amer. Math. Soc. 143 (2015), 595-610
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283647
Wolff’s theorem on ideals for matrices
Caleb D. Holloway and Tavan T. Trent.
Proc. Amer. Math. Soc. 143 (2015), 611-620
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283648
Parabolic comparison principle and quasiminimizers in metric measure spaces
Juha Kinnunen and Mathias Masson.
Proc. Amer. Math. Soc. 143 (2015), 621-632
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283649
On the $p$-adic Second Main Theorem
Aaron Levin.
Proc. Amer. Math. Soc. 143 (2015), 633-640
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283650
A new quantitative two weight theorem for the Hardy-Littlewood maximal operator
Carlos Pérez and Ezequiel Rela.
Proc. Amer. Math. Soc. 143 (2015), 641-655
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283651
Hyperbolicity, transitivity and the two-sided limit shadowing property
Bernardo Carvalho.
Proc. Amer. Math. Soc. 143 (2015), 657-666
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283652
Dynamic Littlewood-type inequalities
Ravi Agarwal, Martin Bohner and Samir Saker.
Proc. Amer. Math. Soc. 143 (2015), 667-677
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283653
One-box conditions for Carleson measures for the Dirichlet space
Omar El-Fallah, Karim Kellay, Javad Mashreghi and Thomas Ransford.
Proc. Amer. Math. Soc. 143 (2015), 679-684
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283654
Benedetto’s trick and existence of rational preperiodic structures for quadratic polynomials
Xander Faber.
Proc. Amer. Math. Soc. 143 (2015), 685-694
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283655
Critical points of random polynomials with independent identically distributed roots
Zakhar Kabluchko.
Proc. Amer. Math. Soc. 143 (2015), 695-702
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283656
Skew product attractors and concavity
Lluís Alsedà and Michał Misiurewicz.
Proc. Amer. Math. Soc. 143 (2015), 703-716
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283657
Universal convexity and universal starlikeness of polylogarithms
Andrew Bakan, Stephan Ruscheweyh and Luis Salinas.
Proc. Amer. Math. Soc. 143 (2015), 717-729
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283658
Hyperbolicity and exponential long-time convergence for space-time periodic Hamilton-Jacobi equations
Héctor Sánchez-Morgado.
Proc. Amer. Math. Soc. 143 (2015), 731-740
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283659
Multiple lattice tiles and Riesz bases of exponentials
Mihail N. Kolountzakis.
Proc. Amer. Math. Soc. 143 (2015), 741-747
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283660
Entropy criteria and stability of extreme shocks: a remark on a paper of Leger and Vasseur
Benjamin Texier and Kevin Zumbrun.
Proc. Amer. Math. Soc. 143 (2015), 749-754
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283661
Convex harmonic mappings are not necessarily in $h^{1/2}$
Alexandru Aleman and María J. Martín.
Proc. Amer. Math. Soc. 143 (2015), 755-763
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283662
Attracting sets on surfaces
J. Iglesias, A. Portela, A. Rovella and J. Xavier.
Proc. Amer. Math. Soc. 143 (2015), 765-779
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283663
The polar cone of the set of monotone maps
Fabio Cavalletti and Michael Westdickenberg.
Proc. Amer. Math. Soc. 143 (2015), 781-787
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283664
Dispersion dynamics for the defocusing generalized Korteweg-de Vries equation
Stefan Steinerberger.
Proc. Amer. Math. Soc. 143 (2015), 789-800
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283665
Symmetric products of the line: Embeddings and retractions
Leonid V. Kovalev.
Proc. Amer. Math. Soc. 143 (2015), 801-809
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283666
On measure expansive diffeomorphisms
M. J. Pacifico and J. L. Vieitez.
Proc. Amer. Math. Soc. 143 (2015), 811-819
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283667
On the Gaussian behavior of marginals and the mean width of random polytopes
David Alonso-Gutiérrez and Joscha Prochno.
Proc. Amer. Math. Soc. 143 (2015), 821-832
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283668
An Alexander-type duality for valuations
Karim A. Adiprasito and Raman Sanyal.
Proc. Amer. Math. Soc. 143 (2015), 833-843
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283669
A metric characterization of Carnot groups
Enrico Le Donne.
Proc. Amer. Math. Soc. 143 (2015), 845-849
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283670
Stability of spacelike hypersurfaces in de Sitter space
Shicheng Zhang.
Proc. Amer. Math. Soc. 143 (2015), 851-857
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283671
Limitations on representing $\mathcal{P}(X)$ as a union of proper subalgebras
L. Š. Grinblat.
Proc. Amer. Math. Soc. 143 (2015), 859-868
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283672
Cohesive avoidance and strong reductions
Damir D. Dzhafarov.
Proc. Amer. Math. Soc. 143 (2015), 869-876
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283673
Discontinuity of multiplication and left translations in $𝛽G$
Yevhen Zelenyuk.
Proc. Amer. Math. Soc. 143 (2015), 877-884
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283674
Positive stable densities and the bell-shape
Thomas Simon.
Proc. Amer. Math. Soc. 143 (2015), 885-895
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283675
A modified Riemann zeta distribution in the critical strip
Takashi Nakamura.
Proc. Amer. Math. Soc. 143 (2015), 897-905
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283676
Signatures, Heegaard Floer correction terms and quasi–alternating links
Paolo Lisca and Brendan Owens.
Proc. Amer. Math. Soc. 143 (2015), 907-914
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3283677